A Flatness Criterion in Grothendieck Categories.
Inventiones mathematicae, Tome 19 (1973), pp. 331-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1973__19_142199,
author = {Friedrich Ulmer},
title = {A {Flatness} {Criterion} in {Grothendieck} {Categories.}},
journal = {Inventiones mathematicae},
pages = {331--336},
year = {1973},
volume = {19},
zbl = {0257.18020},
url = {http://geodesic.mathdoc.fr/item/IM_1973__19_142199/}
}
Friedrich Ulmer. A Flatness Criterion in Grothendieck Categories.. Inventiones mathematicae, Tome 19 (1973), pp. 331-336. http://geodesic.mathdoc.fr/item/IM_1973__19_142199/